# SDR F3LA200700053

- Difficulty date: March 31, 2007
- Submitted: April 12, 2007
- Operation: Air carrier
- Aircraft: N906FR
- Make and model: Airbus A319-111
- Aircraft serial: 1684
- Aircraft time: 17,895 hours, 8,332 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Beam
- Condition: Bent
- Location: Bulkhead
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4/S1 CHECK, INSPECTION REPORTED AFT CARGO COMPARTMENT FWD BULKHEAD BEAM RT OF CENTER BENT.  REPLACED BULKHEAD BEAM IAW A319 SRM 51-42-11, PARA. 5, PG 6-7 AND PARA 6, PG 22-23, AND SRM 51-44-21.
